Zentiva Paracetamol Soluble 500mg 100 Tablets

Zentiva Paracetamol Soluble 500mg 100 Tablets
Get notified when back in stock
Description
Soluble, effervescent pain relief tablets.
Key Benefits:
- Relief of mild to moderate pain
- Suitable for those who cant swallow tablets
- Convenient and easy to use
Zentiva Paracetamol Effervescent Tablets are analgesic tablets for the relief of mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain, and aches and pains such as muscle pain and backache.
Dissolvable in water Zentiva Paracetamol Soluble Tablets are a good alternative for those who find it hard to swallow regular, solid capsules or tablets.
Zentiva Soluble Paracetamol tablets contain 500mg of the active ingredient paracetamol, a popular painkiller that many people reach for when treating everyday aches and pains.
Paracetamol isn’t just an effective painkiller, but can also be used to reduce fever or high temperatures, making it ideal for those suffering from symptoms of cold and flu.
Ingredients
Active Ingredients:
500mg of paracetamol.
Other ingredients:
Sorbitol, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, sodium bicarbonate, povidone, and dimeticone.
Usage and Instructions
For oral administration only. Dissolve the tablets in water (about 200ml) before swallowing. These tablets are effervescent, stir before use.
Adults, the elderly and children over 16 year:
One or two tablets to be taken up to four times daily. Maximum dose of 8 tablets in 24 hours.
Children 12-15 years :
One tablet,every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.
Children under 12 years of age:
Not recommended.
The dose should not be repeated more frequently than every 4 hours, and not more than 4 doses should be taken in any 24 hour period.
Dosage should not be continued for more than 3 days without consulting a doctor.
Warnings
Do not take with any other paracetamol-containing products.
Do not give to children under 6 years of age.
Do not exceed the stated dose.
Do not take Paracetamol 500mg Capsules if you:
Are taking any other products that contain paracetamol.
Are allergic to paracetamol or any of the other ingredients.
Take special care and talk to a pharmacist or your doctor before taking Paracetamol 500mg Capsules if you are:
Suffering from liver or kidney disease (including alcoholic liver disease).
Suffering from G-6-PD deficiency (an hereditary condition leading to low red blood cell counts).
Taking medicines that reduce the clotting of the blood (e.g. warfarin).
Talk to your doctor or a pharmacist before taking Paracetamol 500mg Capsules if you are taking:
Some antibiotics (chloramphenicol).
Anti-sickness treatments (metoclopramide, domperidone).
Some treatments for diarrhoea caused by gall bladder disease.
Lipid lowering drugs (cholestyramine).
Side Effects
Although side effects with Paracetamol are non common, side effects may occur if the recommended dose is exceeded.